# SDR SIMA2018061108008

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 33,101 hours, 30,539 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 3631101007
- Part serial: 0485
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP INDICATION  WHEN SET IN ANY POSITION. COMPLETED A FLAP FAIL CHECKLIST AND PERFORMED NO FLAP LANING.   AFTER LANDING FLAPS INDICATED 0 IN FLAPS 22 POSITION.  FLAPS UP OUTSIDE AIRCRAFT.  REMOVED AND REPLACED THE FLAPS SELECTOR LEVER IAW AMM 27-53-03. COMPLIED WITH AN OPS CHECK,  SATISFACTORY AT THIS TIME.
